# SDR DALA2017122708918

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 42,297 hours, 34,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 19A AND C ABOVE THE OVERWING EXITS ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY (P1-12) AT POWER SUPPLY IAW AMM 33-51.
